Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 126, NWS Bismarck, ND

July 16, 2011Dunn County, McKenzie County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 16, 2011, 4:03 AM MDT for Dunn County, McKenzie County, North Dakota. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2011, 4:03 AM MDT (10:03 UTC)
Expired
Jul 16, 2011, 5:00 AM MDT
In force
57 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dunn County, ND, McKenzie County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 10.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 855 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
855 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1605 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WUUS53 KBIS 161003
SVRBIS
NDC025-053-161100-
/O.NEW.KBIS.SV.W.0126.110716T1003Z-110716T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
403 AM MDT SAT JUL 16 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DUNN COUNTY IN SOUTHWEST NORTH DAKOTA...
  SOUTHEASTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...

* UNTIL 500 AM MDT/600 AM CDT/

* AT 356 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES EAST OF THEODORE ROOSEVELT NATIONAL PARK NORTH...OR 48 MILES
  SOUTHEAST OF WILLISTON...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LITTLE MISSOURI STATE PARK...JOHNSONS CORNER...MANDAREE...MCKENZIE
  BAY RECREATION AREA...SKUNK CREEK BAY RECREATION AREA AND 4 BEARS
  LODGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4758 10341 4807 10267 4805 10267 4804 10262
      4798 10256 4790 10265 4783 10265 4778 10257
      4778 10250 4775 10242 4776 10237 4760 10225
      4733 10311 4736 10347
TIME...MOT...LOC 1001Z 231DEG 37KT 4761 10300
WIND...HAIL 60MPH 1.00IN

$$

HAMILTON
2 follow-up statements
791 
WWUS53 KBIS 161019
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
519 AM CDT SAT JUL 16 2011

NDC025-053-161100-
/O.CON.KBIS.SV.W.0126.000000T0000Z-110716T1100Z/
MCKENZIE ND-DUNN ND-
419 AM MDT SAT JUL 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN DUNN
AND SOUTHEASTERN MCKENZIE COUNTIES UNTIL 500 AM MDT/600 AM CDT/...

AT 415 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
NORTHWEST OF LITTLE MISSOURI STATE PARK...OR 50 MILES SOUTHEAST OF
WILLISTON...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  JOHNSONS CORNER...LITTLE MISSOURI STATE PARK...MANDAREE...MCKENZIE
  BAY RECREATION AREA...SKUNK CREEK BAY RECREATION AREA AND 4 BEARS
  LODGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM 
WINDOWS. CAMPERS SHOULD SEEK A SUBSTANTIAL SHELTER IMMEDIATELY.

&&

LAT...LON 4758 10341 4807 10267 4805 10267 4804 10262
      4798 10256 4790 10265 4783 10265 4778 10257
      4778 10250 4775 10242 4776 10237 4760 10225
      4733 10311 4736 10347
TIME...MOT...LOC 1017Z 242DEG 28KT 4764 10285
WIND...HAIL 60MPH 1.75IN

$$

HAMILTON
741 
WWUS53 KBIS 161102
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
602 AM CDT SAT JUL 16 2011

NDC025-053-161111-
/O.EXP.KBIS.SV.W.0126.000000T0000Z-110716T1100Z/
MCKENZIE ND-DUNN ND-
502 AM MDT SAT JUL 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DUNN AND SOUTHEASTERN
MCKENZIE COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. VERY HEAVY RAIN AND SMALL HAIL ARE STILL POSSIBLE. A NEW 
WARNING HAS BEEN ISSUED FARTHER TO THE SOUTH AND EAST.

LAT...LON 4758 10341 4807 10267 4805 10267 4804 10262
      4798 10256 4790 10265 4783 10265 4778 10257
      4778 10250 4775 10242 4776 10237 4760 10225
      4733 10311 4736 10347
TIME...MOT...LOC 1019Z 242DEG 28KT 4765 10283

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 4:03 AM MDT, 0 minutes earlier.

Area forecast discussion, Jul 16, 4:03 AM MDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
503 AM CDT SAT JUL 16 2011

.SHORT TERM...TODAY THROUGH SUNDAY AFTERNOON...

MAIN HIGHLIGHTS IN THE SHORT TERM PERIOD WILL CONTINUE TO BE
CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND HOT AND HUMID
WEATHER CONDITIONS. A MODEL BLEND WILL SUFFICE...BUT DID LEAN
AWAY FROM THE GFS/EC DEPICTIONS OF PRECIP CHANCES/QPF PLACEMENT.

CURRENTLY...SOUTHWEST FLOW ALOFT REMAINS OVER THE NORTHERN PLAINS
LEADING TO ANOTHER NIGHT OF NOCTURNAL CONVECTION. STORMS CONTINUE
TO BE MARGINALLY SEVERE THANKS TO UPPER LEVEL SUPPORT VIA THE
RIGHT ENTRANCE REGION OF AN UPPER JET STREAK...AND MID LEVEL
SUPPORT ON THE NOSE OF A LLJ. THIS ACTIVITY LOOKS TO BE MAINTAINED
TILL AROUND AND SHORTLY AFTER 12Z WHEN FORCING STARTS TO DIMINISH.

LOTS OF UNCERTAINTY AS TO THUNDERSTORM CHANCES LATER TODAY INTO
THIS EVENING. MODELS DEPICT A RATHER STRONG CAPPING INVERSION
HOLDING THROUGHOUT TODAY FOR MOST PLACES. THE EXCEPTION LOOKS TO
BE AROUND THE DEVILS LAKE BASIN AREA AS WELL AS ACROSS FAR SOUTH
CENTRAL CANADA WHERE THE CAP IS WEAKER AND WHERE MODELS SUGGEST A
MID LEVEL S/WV IMPULSE WILL TRACK. THE GFS AND ECMWF BOTH DEVELOP
PRECIP ACROSS MOST OF MY CENTRAL COUNTIES ALONG THE SFC TROUGH.
THINK THE BETTER CHANCES WILL BE OVER MY NORTHEAST AND EAST
CENTRAL...CLOSER TO WHERE THE 4KM WRF AND NAM INDICATE POSSIBLE
CONVECTION. WILL MENTION THE POSSIBILITY OF SEVERE STORMS.

THE OTHER HIGHLIGHT FOR TODAY WILL BE THE VERY WARM TEMPERATURES
COMBINED WITH SFC DEWPOINT TEMPS IN THE 60S TO MID 70S. RESULTANT
HEAT INDEX VALUES WILL BE OPPRESSIVE TO SAY THE LEAST ACROSS MY
CENTRAL COUNTIES. NOT AS WARM OR MOIST WEST ON THE BACKSIDE OF THE
TROUGH BUT STILL MUGGY. STILL THINK THE HIGHER DAYTIME TEMPS WILL
BE ALONG THE SFC TROUGH AXIS WHERE WE MAY SEE SOME BETTER SOUTH TO
SOUTHWESTERLY MIXING WINDS. THIS IS WHERE I PAINTED MID/UPPER 90S.
DO NOT THINK WE WILL SEE 100 GIVEN THE HIGH HUMIDITY...BUT CANNOT
RULE IT OUT ENTIRELY EITHER IF WE ARE ABLE TO MIX DOWN DRIER AIR
ALOFT.

CONTINUED WARM AND MUGGY TONIGHT...BUT UNLIKE THE LAST TWO NIGHTS
THE CHANCES FOR NOCTURNAL THUNDERSTORMS WILL BE LITTLE TO NONE
THANKS TO THE LACK OF A NOCTURNAL LLJ AND WEAKER SUPPORT ALOFT.

WARM FRONT SETTLES NEAR THE ND/SD BORDER AREA FOR SUNDAY...KEEPING
THE HOTTER TEMPERATURES SUNDAY AFTERNOON/EARLY EVENING MORE OVER
MY SOUTHERN COUNTIES. LOWERED TEMPS NORTH AND MAINTAINED MID/UPPER
90S SOUTH. MOIST EASTERLY FLOW WILL CONTRIBUTE TO WIDESPREAD
DEWPOINTS IN THE 70S FOR ALL BUT THE FAR NORTH AND WEST. HEAT
INDEX VALUES SUNDAY LOOK TO BE HIGHER SOUTH CENTRAL AND SOUTHEAST
THAN TODAY...AS WELL AS SOUTHWEST. LATER SHIFTS WILL NEED TO
CONSIDER ADDING PARTS OF SOUTHWESTERN NORTH DAKOTA INTO THE
EXCESSIVE HEAT WARNING OR INTRODUCE A HEAT ADVISORY. CHANCES FOR
THUNDERSTORMS SUNDAY DAYTIME WILL BE MINIMAL WITH THE UPPER LEVEL
RIDGE BUILDING FARTHER NORTH RESULTING IN A STRONG CAP.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...

OVERALL WEATHER PATTERN REMAINS ABOUT THE SAME WITH THE
SUBTROPICAL RIDGE ANCHORED OVER THE CENTRAL PLAINS. PRECIPITATION
CHANCES WILL AVERAGE ONLY IN THE SLIGHT CHANCE CATEGORY MONDAY AND
TUESDAY WITH MODELS CONTINUING TO DEPICT THE RIDGE FARTHER TO THE
NORTH RESULTING IN A STRONG CAPPING INVERSION PERSISTING OVER THE
DAKOTAS. THIS WILL ALSO CAUSE HOT AND MUGGY CONDITIONS TO CONTINUE
THROUGH TUESDAY. BY MID WEEK A POTENT UPPER LEVEL S/WV TROUGH WILL
EJECT EAST-NORTHEAST ACROSS THE ROCKIES AND INTO SOUTH CENTRAL
CANADA...PUSHING THE RIDGE FARTHER SOUTH FINALLY ALLOWING DRY
SURFACE HIGH PRESSURE TO BUILD EAST INTO THE REGION. THE PATTERN
THEN TRIES TO REESTABLISH BACK TO OUR CURRENT FLOW.

&&

.AVIATION...

CURRENTLY...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE DEVELOPING
ACROSS THE WEST NEAR KISN/KMOT/KDIK. WITHIN THESE STORMS...EXPECT
MVFR CEILINGS...SMALL HAIL...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...AND WINDS GUSTING UP TO 40 MPH.
THESE SHOWERS AND THUNDERSTORMS WILL POSSIBLY AFFECT KBIS BY 12 UTC.

VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGHOUT THE
PERIOD...EXCEPT FOR MVFR CEILINGS IN SHOWERS AND THUNDERSTORMS...AS
WELL AS SOME PERIODS OF MVFR/IFR POSSIBLY AT KJMS/KBIS...WHERE
SCATTERED FOG MAY DEVELOP. THUNDERSTORMS MAY REDEVELOP LATER IN THE
PERIOD...AFTER 18 UTC...BUT THERE IS HIGH UNCERTAINTY TO WHETHER OR
NOT REDEVELOPMENT OCCURS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON
TO 10 PM CDT /9 PM MDT/ TUESDAY FOR NDZ011>013-019>023-025-
034>037-042-045>048-050-051.

&&

SHORT TERM...NH
LONG TERM....NH
AVIATION...LTH
Hazardous weather outlook, Jul 16, 3:21 AM MDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
421 AM CDT SAT JUL 16 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-171100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
421 AM CDT SAT JUL 16 2011 /321 AM MDT SAT JUL 16 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH TUESDAY AFTERNOON FOR PORTIONS OF WEST AND CENTRAL NORTH
DAKOTA. HEAT INDEX VALUES OF 100 TO 110 ARE EXPECTED EACH DAY
DURING THIS PERIOD. THE LATEST INFORMATION CAN BE FOUND IN THE
BISNPWBIS PRODUCT.

THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF WEST AND CENTRAL
NORTH DAKOTA SATURDAY MORNING. A FEW STORMS MAY BE SEVERE WITH
DAMAGING WINDS..LARGE HAIL...AND LOCALLY HEAVY RAINFALL.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND INTO
TONIGHT MAINLY CENTRAL AND EAST THIS AFTERNOON AND EVENING...THEN
INCLUDING THE NORTHWEST OVERNIGHT. SOME STORMS MAY BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN EXCESSIVE HEAT WARNING IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH TUESDAY AFTERNOON FOR PORTIONS OF WEST AND CENTRAL NORTH
DAKOTA. HEAT INDEX VALUES OF 100 TO 110 ARE EXPECTED EACH DAY
DURING THIS PERIOD. THE LATEST INFORMATION CAN BE FOUND IN THE
BISNPWBIS PRODUCT.

CHANCES FOR THUNDERSTORMS ARE FORECAST EACH PERIOD. STRONG TO
SEVERE STORMS WILL REMAIN A THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE HIGHLY ENCOURAGED TO REPORT ANY SEVERE WEATHER AND
HEAVY RAIN REPORTS.

HEINERT

In the hours before

Special weather statement, Jul 16, 1:09 AM MDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
209 AM CDT SAT JUL 16 2011

NDZ003-011-160800-
RENVILLE ND-WARD ND-
209 AM CDT SAT JUL 16 2011

...SPECIAL WEATHER STATEMENT FOR CENTRAL WARD AND SOUTHEASTERN
RENVILLE COUNTIES UNTIL 300 AM CDT...

AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF MINOT...MOVING EAST AT 35
MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
VERY HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BURLINGTON...
  MINOT AIR FORCE BASE...
  NORTH MINOT...
  GLENBURN...
  WOLSETH...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

HAMILTON
Special weather statement, Jul 16, 1:38 AM MDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
238 AM CDT SAT JUL 16 2011

NDZ004-011-012-160830-
BOTTINEAU ND-MCHENRY ND-WARD ND-
238 AM CDT SAT JUL 16 2011

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN WARD...MCHENRY AND
BOTTINEAU COUNTIES UNTIL 330 AM CDT...

AT 233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 34 MILES WEST OF
BOTTINEAU TO 26 MILES SOUTH OF MINOT...AND MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
VERY HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS THROUGH 330 AM CDT INCLUDE...
  BOTTINEAU...
  SAWYER...
  DEERING...
  WESTHOPE...
  VELVA...
  NEWBURG...
  GRANVILLE...
  UPHAM...
  SOURIS...
  KARLSRUHE...
  BANTRY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

HAMILTON
Special weather statement, Jul 16, 2:02 AM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
302 AM CDT SAT JUL 16 2011

NDZ022-023-160845-
SHERIDAN ND-WELLS ND-
302 AM CDT SAT JUL 16 2011

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN WELLS AND NORTHERN
SHERIDAN COUNTIES UNTIL 345 AM CDT...

AT 256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN OUTFLOW BOUNDARY FROM A STRONG THUNDERSTORM 47 MILES SOUTHEAST OF
MINOT...MOVING EAST AT 40 MPH. THIS BOUNDARY WILL MOVE ACROSS
NORTHERN SHERIDAN AND INTO NORTHWEST WELLS COUNTY IN THE NEXT HOUR.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS OUTFLOW BOUNDARY. NO
THUNDERSTORMS WILL ACCOMPANY THE WINDS.

LOCATIONS NEAR THE PATH OF THE STRONG WINDS INCLUDE...
  KRUEGER LAKE...
  MCCLUSKY...
  SHEYENNE LAKE...
  MARTIN...
  HARVEY...
  MANFRED...
  WELLSBURG...
  HEIMDAL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HAMILTON
Special weather statement, Jul 16, 2:13 AM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
313 AM CDT SAT JUL 16 2011

NDZ004-005-012-013-160915-
BOTTINEAU ND-MCHENRY ND-PIERCE ND-ROLETTE ND-
313 AM CDT SAT JUL 16 2011

...SPECIAL WEATHER STATEMENT FOR ROLETTE...PIERCE...EASTERN MCHENRY
AND EASTERN BOTTINEAU COUNTIES UNTIL 415 AM CDT...

AT 305 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN OUTFLOW BOUNDARY AHEAD OF A LINE OF THUNDERSTORMS EXTENDING FROM
12 MILES NORTHEAST OF BOTTINEAU TO 37 MILES SOUTHWEST OF RUGBY...AND
MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS OUTFLOW BOUNDARY. NO
PRECIPITATION WILL BE ASSOCIATED WITH THE STRONG WINDS...ALTHOUGH
THERE WILL BE A PERIOD OF RAIN...FOLLOWING THE STRONG WINDS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  DUNSEITH...
  INTERNATIONAL PEACE GARDEN...
  RUGBY...
  SILVA...
  SELZ...
  ROLETTE...
  BELCOURT...
  WOLFORD...
  ST. JOHN...
  ROLLA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HAMILTON
Local storm report, Jul 16, 3:06 AM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
406 AM CDT SAT JUL 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 AM     TSTM WND GST     8 E ROSEGLEN            47.75N 101.67W
07/16/2011  M58 MPH          MCLEAN             ND   MESONET

&&

LHUBER
Local storm report, Jul 16, 3:19 AM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
419 AM CDT SAT JUL 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 AM     HAIL             GRASSY BUTTE            47.39N 103.25W
07/16/2011  M0.88 INCH       MCKENZIE           ND   CO-OP OBSERVER

&&

LHUBER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 10:32 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie58 min
Jul 16, 12:21 AM MDTSevere Thunderstorm WarningBISDunn, McLean, Mountrail, Ward54 min
Jul 16, 12:34 AM MDTAreal Flood AdvisoryBISBurke, Mountrail, Williams6 hr
Jul 16, 3:34 AM MDTAreal Flood AdvisoryBISMcKenzie3 hr
Jul 16, 4:32 AM MDTAreal Flood AdvisoryBISDunn, McKenzie3 hr
Jul 16, 4:58 AM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Mountrail62 min
Jul 16, 5:43 AM MDTSevere Thunderstorm WarningBISMercer33 min
Jul 16, 6:14 AM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver61 min
Jul 16, 7:10 AM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver, Sheridan50 min
Jul 16, 7:54 AM MDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan, Wells51 min
Jul 16, 8:02 AM MDTSevere Thunderstorm WarningBISMcLean, Sheridan43 min
Jul 16, 8:28 AM MDTSevere Thunderstorm WarningBISFoster, Wells62 min
Jul 16, 8:36 AM MDTSevere Thunderstorm WarningBISSheridan, Wells39 min
Jul 16, 4:31 PM MDTTornado WarningBISBurleigh, Sheridan29 min
Jul 16, 4:57 PM MDTTornado WarningBISSheridan, Wells33 min
Jul 16, 5:29 PM MDTTornado WarningBISSheridan, Wells31 min
Jul 16, 5:52 PM MDTSevere Thunderstorm WarningBISGrant, Morton, Sioux53 min
Jul 16, 5:59 PM MDTSevere Thunderstorm WarningBISWells61 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.